Bounded tracking controllers for the chaotic (forced) Duffing Equation

A.A.J. Lefeber, Henk Nijmeijer

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationPreprints COSY Workshop on Control of Nonlinear and Uncertain Systems
    Place of PublicationZurich, Switzerland
    Pages144-152
    Number of pages9
    Publication statusPublished - 17 Jan 1997

    Keywords

    • METIS-141729

    Cite this

    Lefeber, A. A. J., & Nijmeijer, H. (1997). Bounded tracking controllers for the chaotic (forced) Duffing Equation. In Preprints COSY Workshop on Control of Nonlinear and Uncertain Systems (pp. 144-152). Zurich, Switzerland.